Advil® Sinus Congestion and Pain Relief, 50/Box

Advil® Sinus Congestion and Pain Relief, 50/Box

Item # PFYBXAVSCP50BX

  • Non-drowsy relief of sinus pressure, nasal swelling, congestion and headache.
  • Re-opens your airways by constricting the blood vessels in your nose and sinuses.
  • Packaged for individual use for on the go or to replenish first aid stations and kits.
Manufacturers Item #BXAVSCP50BX
$32.50/BX

Combines the speed and strength of Advil and a proven nasal decongestant for fast, effective relief of sinus pressure and congestion associated with colds. Re-open your airways by constricting the blood vessels in your nose and sinuses and treat the pain associated with colds. Packaged for individual use for on the go or to replenish first aid stations and kits.

Contains: Ibuprofen 200 mg; Phenylephrine HCI 10 mg; Description: 1/Pack, 50 Packs/Box; For Use With: First Aid Stations/Kits; Individual Use.

  • Global Product Type Medicines-Allergy/Sinus Relief
  • Contains Ibuprofen 200 mg; Phenylephrine HCI 10 mg
  • Description 1/Pack, 50 Packs/Box
  • For Use With First Aid Stations/Kits; Individual Use
  • Pre-Consumer Recycled Content Percent 0%
  • Post-Consumer Recycled Content Percent 0%
  • Total Recycled Content Percent 0%
  • Country of Origin US
  • Carton Pack Quantity 1200
  • Pack Quantity 0
  • UPC 305730199018
  • UNSPSC 51000000
Write 
/ 5
Reviews
of